Nagoya Mathematical Journal

Generators for a maximally differential ideal in positive characteristic

Alok Kumar Maloo

Full-text: Open access

Article information

Nagoya Math. J., Volume 132 (1993), 37-41.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13B10: Morphisms
Secondary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22] 13E05: Noetherian rings and modules


Maloo, Alok Kumar. Generators for a maximally differential ideal in positive characteristic. Nagoya Math. J. 132 (1993), 37--41.

Export citation


  • [1] L. Harper, On differentially simple algebras, Trans. Amer. Math. Soc, 100 (1961), 63-72.
  • [2] T. Kimura and H. Niitsuma, On Kunz's conjecture, J. Math. Soc. Japan, 34 (1982), 371-378.
  • [3] A. K. Maloo, Maximally differential ideals in positive characteristic, Comm. in Algebra, 20(8) (1992), 2365-2370.
  • [4] H. Matsumura, Commutative Ring Theory (Cambridge University Press, 1986).
  • [5] S. Yuan, Differentially simple rings of prime characteristic, Duke Math. J., 31 (1964), 623-630. School of Mathematics Tata Institute of Fundamental Research Homi Bhabha Road,Bombay-400 005 INDIA